# SDR ASAA2014012406772

- Difficulty date: January 24, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,308 hours, 7,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727B, SEAT TRACK RBL 45.50 INBD AND OTBD FLANGES ARE CRACKED AT FASTENER HOLE. ACFT GROUNDED.  REPAIRED IAW REO G17114, REV A AND EA SB737-53-1296-NG-104.
